# SDR AALA202207207798

- Difficulty date: May 21, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE FLIGHT DECK WINDSHIELD CENTER POST LEFT HAND LOWER WINDSHIELD FRAME CRACKED AT FR 2 BETWEEN Y0 AND +Y511.  REPLACED WINDSHIELD FRAME PER EA 336637 AND EO 5319Y017-003.
